# SDR FDEA201202070506

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AT BS 1670 BETWEEN STRINGER 19-20L THERE IS A SCRATCH.  REPAIR CARRIED OUT IAW EA F-5330-158018, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
